Publications

Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.  (2002)

Authors:
F. Bethuel; G. Orlandi
Title:
Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.
Year:
2002
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
ESAIM: Control, Optimization and Calculus of Variations
ISSN of journal:
1292-8119
N° Volume:
8
:
Edpsciences
Page numbers:
219-238
Keyword:
Ginzburg-Landau; parabolic equations; Hodge decomposition; Jacobians
Short description of contents:
We consider complex-valued solutions ue of the Ginzburg-Landau equation on a smooth bounded simply connected domain W of RN, N ³ 2, where e > 0 is a small parameter. We assume that the Ginzburg-Landau energy Ee(ue) verifies the bound (natural in the context) Ee(ue) M|log e|, where M0 is some given constant. We also make several assumptions on the boundary data. An important step in the asymptotic analysis of ue, as e® 0, is to establish uniform Lp bounds for the gradient, for some p > 1. We review some recent techniques developed in the elliptic case in [7], discuss some variants, and extend the methods to the associated parabolic equation
Web page:
http://cvgmt.sns.it/papers/betorl02/
Product ID:
16317
Handle IRIS:
11562/16317
Deposited On:
December 3, 2007
Last Modified:
August 16, 2021
Bibliographic citation:
F. Bethuel; G. Orlandi, Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions. «ESAIM: Control, Optimization and Calculus of Variations» , vol. 82002pp. 219-238

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Fronts singularities Department Informatica Giandomenico Orlandi
<<back

Activities

Research facilities